Cohomological interpretation of hypergeometric series
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 239-263.
@article{RSMUP_1993__90__239_0,
     author = {Dwork, B.},
     title = {Cohomological interpretation of hypergeometric series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {239--263},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257141},
     zbl = {0808.12006},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__239_0/}
}
TY  - JOUR
AU  - Dwork, B.
TI  - Cohomological interpretation of hypergeometric series
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 239
EP  - 263
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__239_0/
LA  - en
ID  - RSMUP_1993__90__239_0
ER  - 
%0 Journal Article
%A Dwork, B.
%T Cohomological interpretation of hypergeometric series
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 239-263
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__239_0/
%G en
%F RSMUP_1993__90__239_0
Dwork, B. Cohomological interpretation of hypergeometric series. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 239-263. http://archive.numdam.org/item/RSMUP_1993__90__239_0/

[D] B. Dwork, Generalized Hypergeometric Functions, Oxford University Press (1990). | MR | Zbl

[D-L1] B. Dwork - F. Loeser, Hypergeometric series, Jap. J. Math., 19 (1993), to appear. | MR | Zbl

[D-L2] B. Dwork - F. Loeser, Hypergeometric functions and series as periods of exponential modules, Perspectives in Math., Academic Press, to appear. | MR

[K1] M. Kita, On hypergeometric functions in several variables, I: New integral representations of Euler type, Jap. J. Math., 18 (1992), pp. 25-74. | MR | Zbl

[K2] M. Kita, On hypergeometric functions in several variables, II: The Wronskian of the hypergeometric function of type (n + 1, m + 1), preprint, Kanazawa University. | Zbl